Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

ive been using tretinoin for a while and my skin cant get used to it. i always peel after i use it. should i use less amount of it use more moisturizer? idk what todo

Link to post
Share on other sites

how long is "a while", and how much are you using? through browsing this board i discovered that i had been using WAY too much for 6 whole weeks; i cut down to one pea sized amount (doesnt quite feel like enough but it is) and i noticed a difference in about 2 days. it is still working but i am not suffering through redness and stinging and all.

just remember - peeling good, redness bad.

Link to post
Share on other sites

lilsparkle brings up a good point. Are you using more than a pea size amount for your ENTIRE face? If so, cut back. Also, try using it every other day vs. every single day for awhile to see if that helps.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×